# SDR 2012FA0000224

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N4795L
- Make and model: Piper PA 28-180
- Aircraft serial: 284132
- Aircraft time: 5,010 hours
- Engine: Lyc O360A4A
- Engine time: 5,010 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 68101
- Part serial: 9209
- Condition: Erratic
- Location: Fuel Qty
- Part time: 4,973 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ALL OPERATIONS, NOTICED VERY ERRATIC FUEL QUANTITY INDICATIONS FROM BOTH TANKS.  DURING ANNUAL INSPECTION, MECHANIC DISCOVERED THAT THE BOTH FUEL QUANTITY SENDERS RESISTANCE WAS VERY ERRATIC AND DID NOT APPEAR TO BE WITHIN TOLERANCE.  FUEL QUANTITY SENDERS HAD BEEN REPLACED WITH O/H UNITS APPROX 40 HOURS PREVIOUS.  REPLACED WITH NEW PMA UNITS AND OPERATION NORMAL. THE O/H UNITS DID NOT APPEAR TO BE ANYMORE THAN OEM SENDERS THAT HAD BEEN CLEANED UP.
